Stochastic variables in ten dimensions?
- authored by
- O. Lechtenfeld
- Abstract
A generator of infinitesimal Nicolai transformations is employed to reformulate their existence and polynomiality conditions. Their perturbative analysis in a four-dimensional chiral model reveals its complete variety of Nicolai mappings; however this model does not contain polynomial ones. By a reduction and truncation argument the ten-dimensional super-Yang-Mills theory is found to share this property. Hence, the list of stochastic gauge theories cannot be extended further to N=1, d=10; N=2, d=6; or N=4, d=4 super-Yang-Mills.
- External Organisation(s)
-
CERN
- Type
- Article
- Journal
- Nuclear Physics, Section B
- Volume
- 274
- Pages
- 633-652
- No. of pages
- 20
- ISSN
- 0550-3213
- Publication date
- 22.09.1986
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- Nuclear and High Energy Physics
- Electronic version(s)
-
https://doi.org/10.1016/0550-3213(86)90531-6 (Access:
Unknown)